A Galerkin Methods for a singularly perturbed bilocal problem

Abstract


A bilocal singularly perturbed problem is solved using Galerkin’s method in a space in which the test functions are weighted primitives of wavelets. This method provides a “good” numerical solution of this problem.

Authors

Adrian Muresan
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania

Costica Mustata
“Tiberiu Popoviciu” Institute of Numerical Analysis, Romanian Academy, Romania

Keywords

?

Paper coordinates

A.C. Mureşan, C. Mustăţa, A Galerkin Methods for a singularly perturbed bilocal problem, Bull. Şt. Univ. Baia Mare, Seria B, Fascicola Matematică-informatică, 15 (1999) nos. 1-2, 89-102, https://www.jstor.org/stable/44001741

PDF

??

About this paper

Journal

Buletinul ştiinţific al Universitatii Baia Mare,

Publisher Name

Sinus Association

Print ISSN

12221201

Online ISSN

google scholar link

[1] I. Daubechies, Orthonormal bases of compactly supported wavelets. Comm. pure Appl. Math. 41 (1998), pp. 909-996.
[2] R. Głowiński, W.N. Lawton, M. Ravachol, E. Tenenbaum, Wavelets solution of linear and nonlinear elliptic, parabolic and hyperbolic problems in one space dimension. In: R. Głowiński, A. Lichnewsky, ads., Computing Methods in Applied Sciences and Engineering, SIAM, Philadelphia (1990), pp. 55-120.
[3] P.W. Hemker, A numerical study of stiff two-point boundary problems, Amsterdam, 1997.
[4] J.-C. Xu, W.-C. Shann, Galerkin – wavelet methods for two point boundary value problems. Numer. Math., 63 (1992), pp. 123-142.
[5] H. Yserentant, On the multi – level splitting of finite element spaces. Numer. Math. 49 (1986), pp. 379-412.

Related Posts